MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH ALINITY C TOTAL BILIRUBIN REAGENT KIT; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04V51-21
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for section a1 - patient identifier: sids (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely decreased alinity c total bilirubin results for patient samples.The following data was provided: (b)(6) 2024 sample id (b)(6) initial result = <1.7 mol/l, repeat result on another instrument ((b)(6)) = 7.40 mol/l sample id (b)(6) initial result = <1.7 mol/l, repeat result on another instrument ((b)(6)) = 12.17 mol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date updated from blank to 10/27/2023 the complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the total bilirubin reagent lot 64826uq08 was identified.
 
Event or Problem Description
The customer observed falsely decreased alinity c total bilirubin results for patient samples.The following data was provided: 08may2024 sample id (b)(6) initial result = <1.7 ¿mol/l, repeat result on another instrument (ac05745) = 7.40 ¿mol/l sample id (b)(6) initial result = <1.7 ¿mol/l, repeat result on another instrument (ac05745) = 12.17 ¿mol/l no impact to patient management was reported.

Brand Name
ALINITY C TOTAL BILIRUBIN REAGENT KIT
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19397660
Report Number3002809144-2024-00157
Device Sequence Number6955747
Product Code CIG
UDI-Device Identifier00380740158415
UDI-Public(01)00380740158415(17)250131(10)64826UQ08
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number04V51-21
Device Lot Number64826UQ08
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown